Recently I have been diagnosed with Gastroparesis. I also have low B.P. (100/59), low heart rate (60) and low body temperature (97.0). I am only taking Lipitor and do not take any other meds. What can be causing the low numbers?
What's funny is that I have Graves Disease with Hyper-thyroidism. I have been on meds. to control it for 4 years but recently stoppped taking them as I a in a remission right now. My last 2 thyroid tests were absolutely normal. Since I have just been diagnosed with Gastroparesis which can be caused by other issues such as diabetes, scleroderma and other things, I am wondering if any or all of these symptoms are related to one disease or another. My glucose is also normal. Of course it took many, many tripos to the doctor before they even diagnosed my hyperthyroid. What other tests, symptoms do yo have?
Sorry, I have not been on the site lately. To answer your question... my other symptoms are blurry vision at times, sensitivity to bright lights, fatigue. I have hypothyroidism and have been treated for over 10 years and last year my rx was changed to generic by accident. I started having problems after that with my eyes. Perhaps just a coincidence but just thought you might want to know the other symptoms.
I hope you find the answers you are looking for as I know how frustrating this all can be.
Take care of yourself.
Duchess, that BP is perfect, as is your heart rate! Some people just run a little lower than others. It's a good thing. I wouldn't be too concerned about the temp either. I have always run about 97.4 myself.
HI, thanks for the post. I would not be concerned except that for me it is very unusual to have such low readings. Since I have been diagnosed with gastroparesis which is damage to the vagus nerve I have found out that the underlying problem could be an autonomic nervous sytem disorder. Looking back over the past year, I have have had many illnesses and symptoms which could be related to the Gstroparesis. I am following up with a neurologist next week. thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.